# SDR GTIA9700339

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12505
- Make and model: Doug DC-9-32
- Aircraft serial: 45788
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 081691
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MYR - FLT 111A - EMERGENCY FLOOR TRACK LIGHT SOCKET AND LENS BROKEN AT ROW 14 D, E, F AND RE-LAMPED SOCKET IAW DC-9 MM 33-50.  OPS CHECK GOOD.  (M)
